# SDR AALA202503190171

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,060 hours, 28,571 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vapor Barrier
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VAPOR BARRIER  UNDER CAPTAINS SUITCASE STORAGE AREA IS LOOSE. SECURED VAPOR BARRIER TO FORWARD EDGE OF A LAVATORY WITH TAPE.
